MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that a coil protruded at the tip of the catheter.The target lesion was located in a moderately tortuous aneurysm.A 2dx20cm.035 interlock was selected for embolization of thoracoabdominal aortic aneurysm.During the procedure, a stent graft was placed from the femoral just above the superior mesenteric artery.The device was then placed in the distal end of the stent graft to prevent endo leak after placing the 20-40cube and 18-40 2d sequentially for a total of 8 coils; however, it was noted that the coil became stuck inside the imager 2 catheter and could not be pushed forward.Subsequently, the coil protruded out from the tip of the catheter and was exposed in the blood vessel but was able to be pulled back into the catheter.The device was then carefully pulled out from the patient's body.There were no patient complications noted and the patient's condition was stable.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7919479
Report Number2134265-2018-61309
Device Sequence Number2014702
Product Code KRD
UDI-Device Identifier08714729797432
UDI-Public08714729797432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2020
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0021383373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1